DCDS Supplements

Volume: 2005, Number: Special, August 2005

Table of Contents:

Author(s): Marco Abate and Francesca Tovena
Pages : 1 - 10
Title: Formal normal forms for holomorphic maps tangent to the identity

Author(s): A. V. Borisov, A. A. Kilin, and I. S. Mamaev
Pages : 100 - 109
Title: Reduction and chaotic behavior of point vortices on a plane and a sphere

Author(s): Assyr Abdulle
Pages : 11 - 21
Title: Multiscale methods for advection-diffusion problems

Author(s): A. V. Borisov, I. S. Mamaev,and A. A. Kilin
Pages : 110 - 120
Title: New periodic solutions for three or four identical vortices on a plane and a sphere

Author(s): M.T. Boudjelkha
Pages : 121 - 130
Title: Extended Riemann Bessel functions

Author(s): Gast?ao A. Braga,Frederico Furtado,and Vincenzo Isaia
Pages : 131 - 141
Title: Renormalization group calculation of asymptotically self-similar dynamics

Author(s): Gunduz Caginalp,and Christof Eck
Pages : 142 - 152
Title: Rapidly converging phase field models via second order asymptotics

Author(s): Dean A. Carlson
Pages : 153 - 163
Title: Finding open-loop Nash equilibrium for variational games

Author(s): Wenxiong Cheny, Chao Jinz, Congming Liz ,and Jisun Limz
Pages : 164 - 172
Title: Weighted Hardy-Littlewood-Sobolev inequalities and systems of integral equations

Author(s): Xinfu Chen,Yuanwei Qi,and Mingxin Wang
Pages : 173 - 180
Title: Steady states of a strongly coupled prey-predator model

Author(s): Zhangxin Chen,Qiaoyuan Jiang,and Yanli Cui
Pages : 181 - 189
Title: Locking-free nonconforming finite elements for planar linear elasticity

Author(s): Rinaldo M. Colombo,and Andrea Corli
Pages : 190 - 199
Title: Dynamic parameters identification in traffic flow modeling

Author(s): Monica Conti, Vittorino Pata, and Marco Squassina
Pages : 200 - 208
Title: Singular limit of dissipative hyperbolic equations with memory

Author(s): E. N. Dancer
Pages : 209 - 215
Title: Critical point, anti-maximum principle and semipositone p-laplacian problems

Author(s): Arnold Dikansky
Pages : 216 - 224
Title: Fitzhugh-Nagumo equations in a nonhomogeneous medium

Author(s): M. Agrotis,S. Lafortune,and P.G. Kevrekidis
Pages : 22 - 29
Title: On a discrete version of the Korteweg-De Vries equation

Author(s): Joshua Du , and Jun Ji
Pages : 225 - 232
Title: An integral representation of the determinant of a matrix and its applications

Author(s): Mahmoud M. El-Borai
Pages : 233 - 240
Title: On some fractional differential equations in the Hilbert space

Author(s): Alan Elcrat ,and Ray Treinen
Pages : 241 - 249
Title: Numerical results for floating drops

Author(s): Khalil Ezzinbi, James H. Liu ,and Nguyen Van Minh
Pages : 250 - 257
Title: Periodic solutions in fading memory spaces

Author(s): Yuri N. Fedorov, and Dmitry V. Zenkov
Pages : 258 - 267
Title: Dynamics of the discrete Chaplygin sleigh

Author(s): Wei Feng, and Jody Hinson
Pages : 268 - 279
Title: Stability and pattern in two-patch predator-prey population dynamics

Author(s): Ilaria Fragalµa , Filippo Gazzola, and Gary Lieberman
Pages : 280 - 286
Title: Regularity and nonexistence results for anisotropic quasilinear elliptic equations in convex domains

Author(s): Michael Frankel, and Victor Roytburd
Pages : 287 - 296
Title: Dynamical structure of one-phase model of solid combustion

Author(s): F. Gabern, W.S. Koon ,and J.E. Marsden
Pages : 297 - 306
Title: Spacecraft dynamics near a binary asteroid

Author(s): Goro Akagi
Pages : 30 - 39
Title: Doubly nonlinear evolution equations and Bean's critical-state model for type-II superconductivity

Author(s): C¶edric Galusinski, and Mazen Saad
Pages : 307 - 316
Title: Water-gas flow in porous media

Author(s): Leszek Gasinski ,and Nikolaos S. Papageorgiou
Pages : 317 - 326
Title: Nonlinear hemivariational inequalities with eigenvalues near zero

Author(s): Arnaud Goullet, Ian Glasgow, and Nadine Aubry
Pages : 327 - 336
Title: Dynamics of microfluidic mixing using time pulsing

Author(s): John R. Graef , and Bo Yang
Pages : 337 - 344
Title: Multiple positive solutions to a three point third order boundary value problem

Author(s): E.V. Grigorieva , and E.N. Khailov
Pages : 345 - 354
Title: Optimal control of a commercial loan repayment plan

Author(s): Daniel Guoy , and John Drakez
Pages : 355 - 364
Title: A global semi-Lagrangian spectral model of shallow water equations with time-dependent variable resolution

Author(s): Scott W. Hansen , and Rajeev Rajaram
Pages : 365 - 375
Title: Riesz basis property and related results for a Rao-Nakra sandwich beam

Author(s): Takahiro Hashimoto
Pages : 376 - 385
Title: Nonexistence of positive solutions of quasilinear elliptic equations with singularity on the boundary in strip-like domains

Author(s): Min He
Pages : 386 - 396
Title: A class of integrodifferential equations and applications

Author(s): Inoue, and Hiroshi
Pages : 397 - 402
Title: Magnetic hydrodynamics equations in movingboundaries

Author(s): Sergei A. Avdonin,and Sergei A. Avdonin
Pages : 40 - 49
Title: On the basis properties of the functions arising in the boundary control problem of a string with a variable tension

Author(s): Miklos Horvath , and Marton Kiss
Pages : 403 - 409
Title: A bound for ratios of eigenvalues of Schrodinger operators on the real line

Author(s): Cheng-Hsiung Hsu , and Suh-Yuh Yang
Pages : 410 - 419
Title: Traveling wave solutions in cellular neural networks with multiple time delays

Author(s): Ying Sue Huang , and Chai Wah Wu
Pages : 420 - 426
Title: Stability of cellular neural network with small delays

Author(s): J. Huska , P. Polacik , and M.V. Safonov
Pages : 427 - 435
Title: Principal eigenvalues, spectral gaps and exponential separation between positive and sign-changing solutions of parabolic equations

Author(s): Gennaro Infante
Pages : 436 - 442
Title: Eigenvalues and positive solutions of odes involving integral boundary conditions

Author(s): Michinori Ishiwata
Pages : 443 - 452
Title: Existence of a stable set for some nonlinear parabolic equation involving critical Sobolev exponent

Author(s): Michael A. Jones , and Diana M. Thomas
Pages : 453 - 462
Title: Nim-induced dynamical systems over Z2

Author(s): S. Kanagawa , K. Inoue , A. Arimoto , and Y. Saisho
Pages : 463 - 475
Title: Mean square approximation of multi dimensional reflecting fractional Brownian motion via penalty method

Author(s): N. I. Karachaliosy , H. E. Nistazakisz, and A. N. Yannacopoulos
Pages : 476 - 486
Title: Remarks on the asymptotic behavior of solutions of complex discrete Ginzburg-Landau equations

Author(s): Georgy P. Karev
Pages : 487 - 496
Title: Dynamics of heterogeneous populations and communities and evolution of distributions

Author(s): Janos Karsa , and John R. Grae
Pages : 497 - 504
Title: Attractivity properties of oscillator equations with superlinear damping

Author(s): Soohyun Bae
Pages : 50 - 59
Title: Positive entire solutions of inhomogeneous semilinear elliptic equations with supercritical exponent

Author(s): Paula Kemp
Pages : 505 - 509
Title: Characterizations of conditionally complete partially ordered sets

Author(s): Philip Korman , and Junping Sh
Pages : 510 - 517
Title: On lane-emden type systems

Author(s): Krystyna Kuperberg
Pages : 518 - 523
Title: 2-wild trajectories

Author(s): Petr Kurka
Pages : 524 - 535
Title: On the measure attractor of a cellular automaton

Author(s): Kousuke Kuto ,and Yoshio Yamada
Pages : 536 - 545
Title: Coexistence states for a prey-predator model with cross-diffusion

Author(s): K. Q. Lan
Pages : 546 - 555
Title: Properties of kernels and eigenvalues for three point boundary value problems

Author(s): Irena Lasiecka , and Roberto Triggiani
Pages : 556 - 565
Title: Global exact controllability of semilinear wave equations by a double compactness/uniqueness argument

Author(s): Monica Lazzo , and Paul G. Schmidt
Pages : 566 - 575
Title: Monotone local semiflows with saddle-point dynamics and applications to semilinear diffusion equations

Author(s): Dung Le
Pages : 576 - 586
Title: Partial regularity of solutions to a class of strongly coupled degenerate parabolic systems

Author(s): Shin-Yi Lee, Shin-Hwa Wang, and Chiou-Ping Ye
Pages : 587 - 596
Title: Explicit necessary and sufficient conditions for the existence of a dead core solution of a p-laplacian steady-state reaction-diffusion problem

Author(s): Aihua Li
Pages : 597 - 604
Title: An algebraic approach to building interpolating polynomial

Author(s): Lennard F. Bakker
Pages : 60 - 69
Title: Semiconjugacy of quasiperiodic flows and finite index subgroups of multiplier groups

Author(s): Gary M. Lieberman
Pages : 605 - 610
Title: A new regularity estimate for solutions of singular parabolic equations

Author(s): Chjan C. Lim , and Da Zhu
Pages : 611 - 620
Title: Variational analysis of energy-enstrophy theories on the sphere

Author(s): Teck-Cheong Lim
Pages : 621 - 623
Title: On the largest common fixed point of a commuting family of isotone maps

Author(s): Weishi Liu
Pages : 624 - 633
Title: Geometric approach to a singular boundary value problem with turning points

Author(s): Kei Matsuura
Pages : 634 - 641
Title: Exponential attractors for 2d magneto-micropolor fluid flow in bounded domain

Author(s): R.V.N. Melnik, B. Lassen, L. C Lew Yan Voon, M. Willatzen, and C. Galeri
Pages : 642 - 651
Title: Accounting for nonlinearities in mathematical modelling of quantum dot molecules

Author(s): Emil Minchev
Pages : 652 - 661
Title: Existence and uniqueness of solutions of a system of nonlinear PDE for phase transitions with vector order parameter

Author(s): F. Minh´os, T. Gyulov, and A. I. Santos
Pages : 662 - 671
Title: Existence and location result for a fourth order boundary value problem

Author(s): Maria Grazia Naso
Pages : 672 - 681
Title: Controllability to trajectories for semilinear thermoelastic plates

Author(s): Igor Nazarov , and Bai-Lian Li
Pages : 682 - 691
Title: Maximal sustainable yield in a multipatch habitat

Author(s): P.K. Newton
Pages : 692 - 699
Title: The dipole dynamical system

Author(s): R. Bartolo, A.M. Candela, and J.L. Flores
Pages : 70 - 76
Title: Timelike Geodesics in stationary Lorentzian manifolds with unbounded coefficients

Author(s): Tomasz Nowicki , and Grzegorz Swirszcz
Pages : 700 - 709
Title: Neutral one-dimensional attractor of a two-dimensional system derived from Newton's means

Author(s): Simone Paleari and Tiziano Penati
Pages : 710 - 719
Title: Equipartition times in a Fermi-Pasta-Ulam system

Author(s): Chuang Peng
Pages : 720 - 729
Title: Minimum degrees of polynomial models on time series

Author(s): David W. Pravica, and Michael J. Spurr
Pages : 730 - 737
Title: Unique summing of formal power series solutions to advanced and delayed differential equations

Author(s): Yuanwei Qi
Pages : 738 - 745
Title: Anomalous exponents and RG for nonlinear diffusion equations

Author(s): Rajeev Rajaram , and Scott W. Hansen
Pages : 746 - 755
Title: Null controllability of a damped Mead-Markus sandwich beam

Author(s): Vassilis M Rothos
Pages : 756 - 767
Title: Subharmonic bifurcations of localized solutions of a discrete NLS equation

Author(s): E. Sander, E. Barreto, S.J. Schiff, and P. So(2;4)
Pages : 768 - 777
Title: Dynamics of noninvertibility in delay equations

Author(s): R. Bartolo, A.M. Candela, J.L. Flores, and A. Salvatore
Pages : 77 - 83
Title: Periodic trajectories in plane wave type spacetimes

Author(s): Henri Schurz
Pages : 778 - 783
Title: Dissipation of mean energy of discretized linear oscillators under random perturbations

Author(s): Stephen P. Shipman, and Darko Volko
Pages : 784 - 791
Title: Existence of guided modes on periodic slabs

Author(s): Qin Sheng, David A. Voss, and Abdul Q. M. Khaliq
Pages : 792 - 797
Title: An adaptive splitting algorithm for the sine-Gordon equation

Author(s): Junping Shi ,and Ratnasingham Shivaji
Pages : 798 - 805
Title: Semilinear elliptic equations with generalized cubic nonlinearities

Author(s): LieJune Shiau ,and Roland Glowinski
Pages : 806 - 815
Title: Operator splitting method for friction constrained dynamical systems

Author(s): Irina F. Sivergina , and Michael P. Polis
Pages : 816 - 823
Title: About global null controllability of a quasi-static thermoelastic contact system

Author(s): Milena Stanislavova
Pages : 824 - 832
Title: On the global attractor for the damped Benjamin-Bona-Mahony equation

Author(s): Jianjun Tian ,and Xiao-Song Lin
Pages : 833 - 845
Title: Colored coalescent theory

Author(s): John V. Baxley, Mary E. Cunningham, and M. Kathryn McKinnon
Pages : 84 - 90
Title: Higher order boundary value problems with multiple solutions: examples and techniques

Author(s): Bourama Toni
Pages : 846 - 853
Title: Upper bounds for limit cycle bifurcation from an isochronous period annulus via a birational linearization

Author(s): Edward Della Torre ,and Lawrence H. Bennett
Pages : 854 - 861
Title: Analysis and simulations of magnetic materials

Author(s): Thomas I. Vogel
Pages : 862 - 867
Title: Comments on radially symmetric liquid bridges with inflected profiles

Author(s): Michio Urano, Kimie Nakashima, and Yoshio Yamada
Pages : 868 - 877
Title: Transition layers and spikes for a reaction-diffusion equation with bistable nonlinearity

Author(s): Haiyan Wang
Pages : 878 - 885
Title: Positive radial solutions for quasilinear equations in the annulus

Author(s): Hwai-chiuan Wang
Pages : 886 - 894
Title: Stability and symmetry breaking of solutions of semilinear elliptic equations

Author(s): J. R. L. Webb
Pages : 895 - 903
Title: Multiple positive solutions of some nonlinear heat flow problems

Author(s): Qinglan Xia
Pages : 904 - 910
Title: An application of optimal transport paths to urban transport networks

Author(s): F. Berezovskaya and G. Karev
Pages : 91 - 99
Title: Bifurcations of self-similar solutions of the Fokker-Plank equations

Author(s): X. Xiang ,Y. Peng , and W. We
Pages : 911 - 919
Title: A general class of nonlinear impulsive integral differential equations and optimal controls on Banach spaces

Author(s): Noriaki Yamazaki
Pages : 920 - 929
Title: Doubly nonlinear evolution equations associated with elliptic-parabolic free boundary problems

Author(s): Suh-Yuh Yang , and Cheng-Hsiung Hsu
Pages : 930 - 939
Title: Existence of monotonic traveling waves in modified RTD-based cellular neural networks

Author(s): Jian Zhai , Jianping Fang , and Lanjun Li
Pages : 940 - 946
Title: Wave map with potential and hypersurface flow

Author(s): Chunlei Zhang , Qin Sheng ,and Raul Ordonez
Pages : 947 - 956
Title: Notes on the convergence and applications of surrogate optimization